# SDR AALA201903059001

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 54,093 hours, 22,234 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: 19285
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE LEFT AFT LAVATORY SMOKE DETECTOR WAS ACTIVATING.  UNABLE TO SEE OR SMELL ANY SMOKE.  REMOVED AND REPLACED THE SMOKE DETECTOR IAW AMM 26-14-01.  OPS CHECKED NORMAL.
